MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS - OWNER CELSITE DISCREET; ACCESS PORT SYSTEM

B.BRAUN MEDICAL SAS - OWNER CELSITE DISCREET; ACCESS PORT SYSTEM
Catalog Number 4430146
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 01/07/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch history review: the manufacturing file was reviewed.It is compliant with our specifications and no abnormality was detected.No other complaint was reported on this batch of access ports.Investigation: despite requests, nor the involved device nor the x-rays pictures were returned for analysis.No thorough investigation can be performed.Conclusion: no conclusion can be drawn.Our complaint database does not show any increasing trend for this type of access port.No corrective action is envisaged.
 
Event or Problem Description
Disconnection of the catheter from the access port, less than 2 months after the implantation.Removal of the catheter performed in an other hospital.

Brand Name
CELSITE DISCREET
Common Device Name
ACCESS PORT SYSTEM
Manufacturer (Section D)
B.BRAUN MEDICAL SAS - OWNER
204 avenue du marechal juin
boulogne billancourt, ile de france 92100
FR  92100
MDR Report Key5418549
Report Number9612452-2016-00005
Device Sequence Number644765
Product Code LJT
UDI-Device Identifier04046963594763
UDI-Public04046963594763
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130576
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2016
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Pharmacist
Report Date (Section B) 02/08/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date09/23/2020
Device Catalogue Number4430146
Device Lot Number36901871
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;